# SDR U2RA201802010001

- Difficulty date: February 1, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Engine: Rroyce RB211535E4
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 33215006A
- Part serial: 8601130
- Condition: Cracked
- Location: Spoilers
- Part time: 66,534 hours, 19,865 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAK NOTED ON THE RIGHT WING.  FOUND THE NR 11 SPOILER ACTUATOR CASTING CRACKED AT PRESSURE FITTING.  REMOVED AND REPLACED SPOILER ACTUATOR IAW AMM 27-61-02.
